# SDR COEA2016062438811

- Difficulty date: June 24, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572610200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MAJOR REPAIR.  PERMANENT REPAIR OF FRAME 27.  REPAIRED PER SRAS S535R0324 8690 ISSUE B DATED 8/25/2016.
